About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 543035, 13 pages
http://dx.doi.org/10.1155/2011/543035
Research Article

Uniqueness of Positive Solutions for a Class of Fourth-Order Boundary Value Problems

Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 31 December 2010; Accepted 23 March 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 J. Caballero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Caballero, J. Harjani, and K. Sadarangani, “Uniqueness of Positive Solutions for a Class of Fourth-Order Boundary Value Problems,” Abstract and Applied Analysis, vol. 2011, Article ID 543035, 13 pages, 2011. doi:10.1155/2011/543035